# SDR TRBA201124503

- Difficulty date: February 27, 2011
- Submitted: September 2, 2011
- Operation: Air carrier
- Aircraft: N540AM
- Make and model: Aerosp ATR 72-212A
- Aircraft serial: 540
- Aircraft time: 21,694 hours, 24,942 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PATH EMERGENCY LIGHT IN GALLEY INOPERATIVE.  AT THIS TIME REPLACED BULB AT GALLEY EMERGENCY LIGHT IAW MM 33-51-24.   OPS CHECKED SATISFACTORY.
